Document Detail


Acute myocardial infarction and subacute stent thrombosis associated with cabazitaxel: a case report.
MedLine Citation:
PMID:  22527475     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
CASE: Although newer cancer treatments and supportive care treatments have led to vast improvements in the management of complications associated with cancer treatment, sometimes they might cause serious side effects such as coronary artery disease, myocardial infarction and heart failure. These complications may occur any time during or after chemotherapeutics. In this report we present a patient with prostate cancer who experienced myocardial infarction and stent thrombosis probably caused by cabazitaxel -a new chemotherapeutic agent- administration.
CONCLUSION: Cardiologists and oncologists should take into consideration the cardiac side effects of new chemotherapeutic agents with the aim of maximizing both quality of life and survival.
Authors:
Seher Gokay; Davran Cicek; Haldun Muderrisoglu
Related Documents :
2621765 - Effects of coronary artery bypass surgery on regions showing persistent defects in thal...
17382625 - Transcatheter creation and enlargement of ventricular septal defects for relief of vent...
6712335 - Surgical treatment of double-outlet left ventricle in situs inversus [i,d,d].
15216045 - Total physiologic correction of tricuspid atresia with atrial septal defect-ventricular...
12119245 - Sustained ventricular arrhythmias among patients with acute coronary syndromes with no ...
12383565 - The effect of blockade of the cd11/cd18 integrin receptor on infarct size in patients w...
Publication Detail:
Type:  Case Reports; Journal Article; Research Support, Non-U.S. Gov't     Date:  2012-04-18
Journal Detail:
Title:  International journal of clinical pharmacy     Volume:  34     ISSN:  2210-7711     ISO Abbreviation:  Int J Clin Pharm     Publication Date:  2012 Jun 
Date Detail:
Created Date:  2012-06-04     Completed Date:  2013-04-01     Revised Date:  2013-05-20    
Medline Journal Info:
Nlm Unique ID:  101554912     Medline TA:  Int J Clin Pharm     Country:  Netherlands    
Other Details:
Languages:  eng     Pagination:  418-21     Citation Subset:  IM    
Affiliation:
Department of Cardiology, Başkent University School of Medicine, Saray Mah, Yunusemre cad, No:1, 07400, Alanya, Antalya, Turkey. seherbozboga@yahoo.com
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Humans
Male
Myocardial Infarction / chemically induced*,  complications,  diagnosis*
Stents* / adverse effects
Taxoids / adverse effects*
Thrombosis / chemically induced*,  complications,  diagnosis*
Chemical
Reg. No./Substance:
0/Taxoids; 0/cabazitaxel

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Preventable drug-related morbidity in community pharmacy: development and piloting of a complex inte...
Next Document:  Impact of an interactive workshop on community pharmacists' beliefs toward patient care.